# SDR KO0R201705180016

- Difficulty date: May 18, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 81,787 hours, 14,942 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE COMPARTMENT BOX WEB IS CRACKED.
